# SDR ASAA2021042434643

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,681 hours, 8,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL IN FLIGHT. GROUNDED - YES. ACCOMPLISHED PTC BITE PROCEDURE B737-900 FIM 21-62 TASK 801, #1 CONTROLLER FAULTED SRADA EXIT, RESET CONTROLLER FAULT EXTINGUISHED, RAN BOTH PACKS FOR SEVERAL MINUTES, RECALL TEST PASSED NO FAULT NOTED B737-900 AMM 21-00-00.
